# SDR C2XA01IA385

- Difficulty date: October 27, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BS2197
- Part serial: 1115
- Condition: Discharged
- Location: Cabin
- Part time: 4,178 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHTING SYSTEM IN THE CABIN WAS FOUND TO BE DIM. MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY LIGHTING BATTERY, PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM AND APPROVE3D THE AIRCRAFT FOR RETURN TO SERVICE.
